EconPapers    
Economics at your fingertips  
 

Income taxation, uncertainty and stability

Francisco Marhuenda () and Ignacio Ortuno-Ortin
Authors registered in the RePEc Author Service: Ignacio Ortuno Ortin

Journal of Public Economics, 1998, vol. 67, issue 2, 285-300

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-2727(97)00054-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Income taxation, uncertaintly and stability (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:67:y:1998:i:2:p:285-300

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-03-28
Handle: RePEc:eee:pubeco:v:67:y:1998:i:2:p:285-300